

INTERNATIONALES ADAC KARTRENNEN
WACKERSDORF / 20.-22.09.2024





ADAC

	SATURDAY 21/09/2024			OFFICIAL TIMETABLE (V2)		RACE DAY 1		
[07:00	07:00 PADDOCK All			PADDOCK IS OPEN			
[Time		Class	Group				
	07:30 - 09:00		All	All	TYRE HANDLING FOR "RACE TIRES"	Tires supplier: TIRES' DISTRIBUTION ("RACE TIRES")		
	Time		Class	Group	Sessions	Remarks		
	08:00 - 08:10 08:10 - 08:15	OFFICIAL	DKM (KZ2)	All	10' FREE PRACTICE SESSION & 5' START EXERCISES			
	08:20 - 08:30		DMKM (MINI)	All	10' FREE PRACTICE SESSION			
	08:35 - 08:45		DSKC (KZ2)	Series 1	10' FREE PRACTICE SESSION			
	08:45 - 08:50		DSKC (KZ2)		& 5' START EXERCISES	with		
	08:55 - 09:05 09:05 - 09:10	FREE PRACTICE		Series 2	10' FREE PRACTICE SESSION	REGISTERED / SCANNED "PRACTICE TYRES"		
	09:05 - 09:10 09:15 - 09:25			All	& 5' START EXERCISES 10' FREE PRACTICE SESSION			
	09:15 - 09:25		DJKM (OK-J) X30 JUNIOR	All	10' FREE PRACTICE SESSION 10' FREE PRACTICE SESSION			
	09:45 - 09:55		A30 30NOK	Series 1	10' FREE PRACTICE SESSION			
	10:00 - 10:10	-	X30 SENIOR	Series 2	10' FREE PRACTICE SESSION			
	10.00 10.10		All			t 30 min after FP of relevant group)		
	until 09:30		All			es that are in the scanning system!		
	10:25 - 10:31		DKM (KZ2)	All				
	10:38 - 10:44		DMKM (MINI)	All	QUALIFYING PRACTICE with SESSIONS REGISTERED / SCANNE (6 min) "RACE TYRES"			
	10:51 - 10:57	QUALIFYING PRACTICE	DSKC (KZ2)	Series 1		with		
	11:04 - 11:10			Series 2		WIUT REGISTERED / SCANNED		
	11:17 - 11:23		DJKM (OK-J)	All				
	11:30 - 11:36		X30 JUNIOR	All				
	11:43 - 11:49		X30 SENIOR	Series 1				
	11:56 - 12:02			Series 2	40.001 - DOLE DOO			
	12:10 - 13:10			12:20 h POLE POSITION AWARD - CEREMONY The entrance into Start Service Park is generally closed 10 minutes before the scheduled start time.				
D4	HEATS 13:15 - 13:35	Pregrid closes	>>>>			10 minutes before the scheduled start time.		
R1 R2	13:40 - 14:00	13:10 13:35	DSKC (KZ2) DKM (KZ2)	B = C	Qualifying Heat B=C / 12 laps			
R3	14:05 - 14:20	14:00	DMKM (MINI)	All	Qualifying Heat 1 / 12 laps Qualifying Heat 1 / 8 laps			
R4	14:25 - 14:45	14:20	X30 SENIOR	B = C	Qualifying Heat B=C / 11 laps	with		
R5	14:50 - 15:05	14:45	DJKM (OK-J)	All		REGISTERED / SCANNED		
R6	15:10 - 15:30	15:05	DSKC (KZ2)	A = C	Qualifying Heat 1 / 10 laps Qualifying Heat A=C / 12 laps	"RACE TYRES"		
R7	15:35 - 15:55	15:30	X30 JUNIOR	All	Qualifying Heat 1 / 11 laps			
R8	16:00 - 16:15	15:55	DMKM (MINI)	All	Qualifying Heat 2 / 8 laps			
	SMALL BREAK		Dillitur (Illitu)	7 (1)	quantynig noat 170 lapo			
R9	16:20 - 16:40	16:15	X30 SENIOR	A = C	Qualifying Heat A=C / 11 laps			
R10	16:55 - 17:10	16:50	DJKM (OK-J)	All	Qualifying Heat 2 / 10 laps	بامير		
R11	17:15 - 17:35	17:10	DKM (KZ2)	All	Qualifying Heat 2 / 12 laps	with REGISTERED / SCANNED		
R12	17:40 - 18:00	17:35	DSKC (KZ2)	A = B	Qualifying Heat A=B / 12 laps	"RACE TYRES"		
R13	18:05 - 18:25	18:00	X30 JUNIOR	All	Qualifying Heat 2 / 11 laps			
R14	18:30 - 18:50	18:25	X30 SENIOR	A = B	Qualifying Heat A=B / 11 laps			
	The entry to the Start S	Service Park is go	enerally closed 1	0 minutes before the	e scheduled start time.			
Ī	exp. 19:50			OFFICIAL INTE	ERMEDIATE CLASSIFICATION (after Qua	alifying Heats)		
,				· · · · · · · · · · · · · · · · · · ·	-			

The schedule can be adjusted in detail if necessary. If this happens after beginning of the event, the change will be announced after Stewards permission in a corresponding Bulletin.



22:00

SUNSET 19:09





PADDOCK WILL BE CLOSED











Page 3/4





ADAC KARTRENNEN
WACKERSDORF / 20.-22.09.2024

ALENI **EVENT** DMSB VISA no. K-14593/24

FROM 17:30

19:00 SUNSET 19:07

	SUNDAY 22/09/2024			OFFICIAL TIMETABLE (V2)		RACE DAY 2		
[Time	Pregrid closes	Class	Group	Sessions	Remarks		
	07:00	PADDOCK	all		PA	DDOCK IS OPEN		
	08:00 - 08:06		DKM (KZ2)	Super Heat	Warm-up (6 min)			
•	08:11 - 08:17		DMKM (MINI)	Super Heat	Warm-up (6 min)			
•	08:22 - 08:28	8:33 - 08:39 8:44 - 08:50 8:55 - 09:01 0:06 - 09:12	DSKC (KZ2)	Super Heat A	Warm-up (6 min)	with		
	08:33 - 08:39			Super Heat B	Warm-up (6 min)	"FREE PRACTICE TYRES"		
	08:44 - 08:50		DJKM (OK-J)	Super Heat	Warm-up (6 min)	(scanned tyres)		
	08:55 - 09:01		X30 JUNIOR	Super Heat	Warm-up (6 min)			
			X30 SENIOR	Super Heat A	Warm-up (6 min)	_		
•	09:17 - 09:23			Super Heat B	Warm-up (6 min)			
	09:25 - 09:35 SUPER HEATS	Pregrid closes	>>>>	The entrance int	SMALL BREAK to Start Service Park is generally close	ed 10 minutes before the scheduled start time.		
R15	09:35 - 09:58	09:30	DKM (KZ2)	all	Super Heat / 16 laps	To minutes personal time concedence ettal time.		
R16	10:03 - 10:18	09:58	DMKM (MINI)	all	Super Heat / 10 laps			
R17	10:23 - 10:46	10:18	DOVO (V70)	Super Heat A	Super Heat A / 16 laps			
R18	10:51 - 11:14	10:46	DSKC (KZ2)	Super Heat B	Super Heat B / 16 laps	with		
R19	11:19 - 11:39	11:14	DJKM (OK-J)	all	Super Heat / 12 laps	REGISTERED / SCANNED "RACE TYRES"		
R20	11:44 - 12:04	11:39	X30 JUNIOR	All	Super Heat / 13 laps			
R21	12:09 - 12:29	12:04	X30 SENIOR	Super Heat A	Super Heat A / 13 laps			
R22	12:34 - 12:54	12:29		Super Heat B	Super Heat B / 13 laps			
	12:59 - 13:50		ICIAL FINAL INT BREAK		IFICATION (before Finals): 20 min after	r last Superheat enior) by lot next to the exhibition vehicles		
	12:59 - 13:50 FINALS	Serv-P. closes		AWARD OF AS	O ENGINES (1 X JUIIIOI & 1 X 3	enior) by lot flext to the exhibition vehicles		
R23	13:45 - 13:55	13:40	13:45		GRID ON TRACK			
			DKM	FINALISTS	FINAL RACE	with scanned		
	13:55 - 14:20		(KZ2)		21 laps	"RACE TYRES"		
	14:25			TOP 5	PODIUM			
R24	14:20 - 14:30	14:15	14:20		GRID ON TRACK			
	14.20 14.50		DMKM	FINALISTS	FINAL RACE	with scanned		
	14:30 - 14:50		(MINI)		12 laps	"RACE TYRES"		
	14:55			TOP 5	PODIUM			
R25	14:50 - 15:00	14:45	14:50		GRID ON TRACK			
	15:00 - 15:25		DSKC	FINALISTS	FINAL RACE	with scanned "RACE TYRES"		
	45.00		(KZ2)		21 laps			
	15:30			TOP 5	PODIUM	(DSKC and Masters)		
R26	15:25 - 15:35	15:20	15:25		GRID ON TRACK	_		
	15:35 - 15:55		DJKM	FINALISTS	FINAL RACE	with scanned "RACE TYRES"		
			(OK-JUN)	TOD 5	16 laps	RACE TIRES		
	16:00			TOP 5	PODIUM			
R27	15:55 - 16:05	15:50	15:55		GRID ON TRACK	_		
	16:05 - 16:25		X30	FINALISTS	FINAL RACE	with scanned		
			JUNIOR		16 laps	"RACE TYRES"		
	16:30			TOP 5	PODIUM			
R28	16:25 - 16:35	16:20	16:25		GRID ON TRACK			
	16:35 - 16:55		X30 SENIOR	FINALISTS	FINAL RACE 16 laps	with scanned "RACE TYRES"		
	17:00			TOP 5	PODIUM	•		
	The entry to the Start Service Park is generally closed 10 minutes (Heats) and 15 minutes (Finals) before the scheduled start time.							

END OF EVENT

CHAMPIONSHIP AWARDS CEREMONY (provisional) / main building - 1st floor















